# SDR CA060621002

- Difficulty date: June 10, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Gruman G73T
- Aircraft time: 12,238 hours
- Engine: Lyc O320D1D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 7LM1025013
- Condition: Worn
- Location: Mlg
- Part time: 12,308 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE LT MAIN LANDING GEAR ACTUATOR, THE DOWN LOCK PISTON PIN CIRLIP HAS A LID OVER ITS GROOVE LEAVING THE ACTUATOR UNLOCKED WHEN THE GEAR IS DOWN. ALSO, BECAUSE THE PISTON PIN HAS EXCEEDED ITS LIMIT, THE  SWITCH HAS BEEN DAMAGE LEAVING THE LT INDICATING GREEN LIGHT UNILLUMINATED. THE AIRCRAFT LANDED WITH NO OTHER INCIDENT. AFTER INVESTIGATION: THE SIDE GROVE RETAINING THE CIRCLIP HAS BEEN FOUND WORN, THE ACTUATOR BODY HAS BEEN REPLACED. (TC# 20060621002)
